... movement disorder. I am in need of advice for tapering off completely. Like many of you, my MD has me on a plan to taper off in three weeks by cutting my dose in half every week. On the very first day I knew that was too much so I have started the following. Please let me know if this is too fast also. Any recommendations greatly appreciated. Here is my plan: I cut the tabs into fourths and am decreasing my dose from .5 to .375 (or 3/4s of my dosage). This is just my second day but my stomach feels crampy and I have a headache. I recognize these as WD symptoms but do not know how to reduce amount any further. Can I take the .375 one day and .5 the next alternating like this for a few weeks? Please advise. Thank you!
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Want to taper off Rivotril but took a large amount on Monday. When can I take it again to taper off?
Posted 5 Sep 2014 • 1 answer
Posted 4 Mar 2015 • 1 answer
Posted 2 Apr 2016 • 3 answers
Posted 23 Sep 2016 • 1 answer
Posted 1 day 19 hours ago • 2 answers